# SDR AWXA200200989

- Difficulty date: October 8, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 40,400 hours, 27,964 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 0864 - DURING TAKEOFF ROLL AT LAS EN ROUTE FOR SFO WITH ENGINES AT 70 PERCENT THE TOGGLE SWITCH WAS PRESSED AND THE CONFIGURATION WARNING HORN SOUNDED. ABORTED TAKEOFF AND RETURNED TO GATE. MAINTENANCE PERFORMED A TAKEOFF WARNING SYSTEM TEST PER T/C A1B31009, TAKEOFF WARNING TEST CHECKED GOOD, COULD NOT DUPLICATE THE MALFUNCTION.
